# SDR YENA201803230146

- Difficulty date: March 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 53,946 hours, 19,256 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO A DOOR FWD CARGO LIGHT ILLUMINATED AFTER TAKEOFF AT 200 FT.  LEVELED OFF AT 4000 FT. CABIN PRESSURE CLIMBED TO 4000 FT. CABIN WAS NOT PRESSURIZING AFTER LANDING DOOR FWD CARGO LIGHT WENT OUT.  TROUBLESHOT THE FWD CARGO WARNING IAW TSM 32-31-00-810-877-A.  ADJUSTED THE TARGET CLEARANCE TO THE PROXIMITY SWITCH 30WV IAW AMM 52-71-00.  CHECKED NORMAL.  PRESSURIZED ACFT IAW AMM 05-53-00, & PERFORMED TSM IAW 21-31-00-810-809-A. PRESSURE CHECKED NORMAL, & INTERIOR/EXTERIOR INSPECTIONS NORMAL.
